# SDR FDEA201001130096

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 980-1005
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK CROWN HAS NUMEROUS CORROSIONS BETWEEN STA 980 TO STA 1005 AT LBL 46.  CAPTURED THE CLASS "A" MAJOR REPAIR THAT R & R SEAT TRACK PN BAC1520841 IAW SRM'S 53-00-52, 51-40-02, 51-20-01. SEAT TRACK CORROSION WAS OUT OF LIMITS, MAT LOSS WAS MORE THAN 20 PERCENT IAW SRM 53-00-52, FIG. 101, DETAIL 1.
